# SDR IPXA10558484

- Difficulty date: January 20, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Bs 1790 S4-7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 APU DOOR CUT OUT STRUCTURE IS CORRODED BS 1790, STR 4RT TO 7 RT.  REMOVED AND REPLACED ANGLES PER SRM 51-40-0.2
